JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Hüseyin Bor    
    Editor and Author  
    Email: bor@erciyes.edu.tr  
    Telephone: +90-352-4374938  
    Fax: +90-352-4374933  

Department of Mathematics, 
Erciyes University, 
38039 Kayseri,

    Research Areas :
  • Summability Theory
  • Fourier Analysis
  • Special Functions
  • Theory of Mathematical Inequalities and its Applications
Other : Prefers papers to be sent electronically as LATEX files with a copy in DVI or PDF format.  
    Articles: An application of almost increasing and $\delta$-quasi monotone sequences   Volume 1, Issue 2
    Corrigendum on the paper "An application of almost increasing and $\delta$- quasi-monotone sequences'' published in JIPAM, Vol.1, No.2. (2000), Article 18   Volume 3, Issue 1
    A Study on Almost Increasing Sequences   Volume 4, Issue 5
    Localization of Factored Fourier Series   Volume 6, Issue 2
    Absolute Nörlund Summability Factors   Volume 6, Issue 3
    A Note on Absolute Nörlund Summability   Volume 6, Issue 4
    A General Note on Increasing Sequences   Volume 8, Issue 3

      search [advanced search] copyright 2003 terms and conditions login